Greg Cohoon (drmellow) wrote,
Greg Cohoon
drmellow

Eyeball On Steroids

My left eye is currently taking steroids. For the past few days, my eye has been red. Yesterday, it started to hurt a bit. Today, I went to the eye doctor before going to work. The diagnosis (episcleritis) doesn't seem like a big deal -- the doctor said that sometimes it just happens. If it happens again, we'll start looking for an underlying cause, like some sort of eye disease or something. The treatment is a prescription for a steriod eye drop. I'll take it four times a day for the next week.

Here's the thing, though. I put a drop in my eye shortly after getting to the office. A few minutes later, there was a funny taste in my mouth. So I think this steroid tastes funny.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments